# SDR TRAX200700053

- Difficulty date: January 9, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 29,303 hours, 32,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR1 FWD PRESSURE BULKHEAD CORROSION FOUND AT BONDING POINTS (6X SPOTS).
